# SDR AUS20010748

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 0532001103
- Condition: Corroded
- Location: Elevator, Spar/R
- Part time: 8,881 cycles
- Component: Elevator, Spar/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR END RIB EXTENSIVELY CORRODED.
